Did Your Ears Ring Louder When You Went Cold Turkey Off the Pills That Made It Louder Initially?

Discussion in 'Support' started by Nicola8478, Mar 22, 2018.

    1. Nicola8478

      Nicola8478 Member

      Tinnitus Since:
      18
      Cause of Tinnitus:
      Ototoxicity
      Just wondered if anyone’s ears rang louder when they went cold turkey off the pills that were probably making them ring louder in the first place?

      Thank you.
       
    2. Michael B
      No Mood

      Michael B Member Benefactor

      Tinnitus Since:
      '11
      Cause of Tinnitus:
      Noise Induced
      A question that begs to be asked is whether or not these pills are safe to go cold turkey?
       
      • Agree Agree x 1
    3. Red
      Crappy

      Red Member

      Location:
      Northeast USA
      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      Noise Exposure (Headphones)
      Cold turkey on prescription meds? T increase is pretty much expected from that.
       
    4. AUTHOR
      AUTHOR
      Nicola8478

      Nicola8478 Member

      Tinnitus Since:
      18
      Cause of Tinnitus:
      Ototoxicity
      I took Sertraline and Propeanalol and the ringing has kicked in loud and own read all what people have said about the same thing happening and now I’m very frightened
       
    5. TuneOut

      TuneOut Member

      Location:
      El Dorado Hills, CA
      Tinnitus Since:
      Worsened 2016
      Cause of Tinnitus:
      Concert
      What do you take the propranolol for? Anxiety? How long have you been on it?
       
    6. AUTHOR
      AUTHOR
      Nicola8478

      Nicola8478 Member

      Tinnitus Since:
      18
      Cause of Tinnitus:
      Ototoxicity
      About 3 weeks. It’s so horrible . I’m very scared at the moment. Trying but very scared
       
      • Hug Hug x 1
    7. sjtinguy

      sjtinguy Member

      Tinnitus Since:
      11/2017
      Cause of Tinnitus:
      noise
      I would talk to your doctor about quitting cold turkey, especially from an SSRI. Anything which causes stress seems to increase tinnitus so going off your meds could conceivable cause the ringing to increase.
       
      • Agree Agree x 1
Loading...

Share This Page